Relaxed Bell inequalities and Kochen-Specker theorems

File Size Format
74111_1.pdf 282Kb Adobe PDF View
Title Relaxed Bell inequalities and Kochen-Specker theorems
Author Hall, Michael
Year Published 2011
Publisher American Physical Society
Citation Physical Review A, Vol. 84(2), pp. 022102-1-022102-16
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1103/PhysRevA.84.022102
Copyright Statement Copyright 2011 American Physical Society. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Research Centre Centre for Quantum Dynamics
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice